# SDR COMA0560525

- Difficulty date: September 27, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 27,107 hours, 25,345 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 5018T49P01
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5809 - RIGHT ENGINE OIL PRESSURE WARNING.  REPLACED THE ACCESSORY DRIVE OIL SEALS.
